# SDR VNAA0303012

- Difficulty date: March 11, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 20,486 hours, 18,269 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECEIVED A RGB CHIP DETECT BLUE CAS MESSAGE.  THE CREW WAS THEN INSTRUCTED TO DIVERT TO PIT AND LANDED WITH NO FURTHER DISCREPENCIES.  MAINTENANCE THEN INSPECTED AND FOUND A HAIR LIE PARTICLE AND A FLAKE ON THE RGB CHIP DETECTOR, ALL WITHIN PRESCRIBED LIMITS.  MAINTENANCE REPLACED THE FILTERS, CLEANED THE CHIP DETECTORS, AND CANNON PLUGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
